# SDR IPXA2019060542860

- Difficulty date: May 16, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,369 hours, 17,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA, XOS.=692-703.5.REPAIRED CRACKED L/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS.=679.8 TO XOS.=703.5 IAW SRM 57-40-02 REPAIR 15 FIG. 205.
